# SDR 9PMA20191114001

- Difficulty date: November 9, 2019
- Submitted: November 14, 2019
- Operation: General aviation
- Aircraft: N348AJ
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258334
- Aircraft time: 5,449 hours, 4,026 cycles
- Engine: Hnywl TFE73150R
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Part time: 5,449 hours, 3,686 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT COMPLETED ROTATION AND AFTER APPROXIMATELY 3-4 SECONDS GEAR SELECTED UP BUT GEAR DID NOT CYCLE. CREW CHECKED GEAR INDICATION ALL GREEN CIRCLED PATTERN AND PREFORMED NORMAL LANDING . INSPECTED GEAR AND CONSULTED TECH OPS TEXTRON AVIATION . DEPARTED 2ND ATTEMPT NO ISSUES.AIRCRAFT OPERATES NORMAL AT THIS TIME.
